MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1681/asn.v52153

Медицинская библиотека · Journal of the American Society of Nephrology : JASN · 1994

Myoglobinuric acute renal failure in a cardiac transplant patient taking lovastatin and cyclosporine.

Alejandro D S, Petersen J

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Acute renal failure can occur in cardiac transplant patients for a variety of reasons. A case of a patient who developed acute renal failure secondarily to drug-induced rhabdomyolysis is reported. The literature regarding acute renal failure and lovastatin and other 3-hydroxy-3-methylglutaryl-coenzyme A reductase inhibitors is reviewed. The potential mechanisms of myoglobinuria and nephrotoxicity and the therapeutic implications are discussed.

Для цитирования: Alejandro D S, Petersen J. Myoglobinuric acute renal failure in a cardiac transplant patient taking lovastatin and cyclosporine.. Journal of the American Society of Nephrology : JASN. 1994. DOI: 10.1681/asn.v52153.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.